# SDR ASAA12411232

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 44,290 hours, 24,808 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT OUTBD T/E CORNER UPPER AND LOWER SURFACES DELAMINATED.   REPAIRED DELAMINATION DAMAGE IAW B737 400 SRM 51 70 10 REPAIR 4 PG 201.
